Active ingredients: ciprofloxacin
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I am a 45 yr old female recently diagnosised with Relapsing Polychondritis. I have used cipro as my primary antibiotic for ear and sinus infections since 2008 and occasionally used before then. Reaching out to see if any other's have had RP diagnosised after regularly using Cipro. By regular I am referring to 4-6 times a year. I have loved the product but after researching I am concerned that there may be a link to my condition. I am currently working to reduce inflammation without drugs using a strict diet and exercise. Anyone else with this occurrence, would like to hear your thoughts and experience.
I am wondering why you changed your website. I used to love seeing the graphs regarding a symptom and a drug. I am an RN and geriatric acre manager and I used to find your former website very helpful. The new one is not intuative and not nearly as helpful.
I started taking cipro for a uti and the two nights I took it I had sleep paralysis. Do you think this is she to the meds ? I haven't had this happen before besides once when I was 22. Does anyone know anything about this?
My sister was given Cipro for a "UTI" The urine culture was negative for infection. She had been c/o hematuria. She said after taking the Cipro for 24 hours it stopped her hematuria. 1. If culture was negative why would they give her Cipro? 2. Why would the Cipro stop the hematuria? Subsequently they found a bladder tumor and she's awaiting a TURBT
More questions for: Cipro
Hello! My father 79 years old took ciprofloxacin about 1,5 years ago for urinary infection reason and after the first pills he started feeling Bradykinesia, instability etc. He was just checked by neurologist and he informed us that he has parkinsonism syndrom. Please inform me if the specified drug (CIPROFLOXACIN) causes such cases and if yes what should we do? Thank you in advance
I was put on Cipro back in December 2016 for a UTI, diagnosed at the ER as I thought I had another kidney stone. Within a week I developed ringing in the ears. I saw my PA and she informed me that Cipro could cause the ringing and it may or may not go away. My experience is that it is not going away. There are days that my balance is so off that it is hard to walk straight, I saw an ENT guy yesterday who said that Cipro couldn't cause the ringing. He is more focused on my balance, which is an ongoing issue since my stroke in 2009 from migraines. When I have a level 10+ migraine I will be off balance. Have any of you experienced the same thing?
I had a life threatening experience 2 years ago with CIPRO. I had already listed leviquine and tequine as allergies with my Primary Care Dr. Went in with bronchitis and was prescribed CIPRO. I didn't know that it was in the same family of antibiotics as the "other quines". 2 days later I went into Anaphalactic Shock and was rushed to Hospital were I was admited to Intensive Care for 1 wk. I went into Anaphylatic Shock 5 more times within the next few days until all the CIPRO was out of my system. I hate that there is nothing I can do to prevent this from happened to others, so hoping this might save another person from going through this trauma. IF YOU ARE ALLERGIC TO LEVIQUINE, or TEQUINE, DO NOT TAKE CIPRO - It's in the same class of drugs!!
I took a lot of Cipro for bladder infections before and after 2 bladder lifts, now I'm on oxygen 24/7 . I had a good xray before the Cipro 1 yr later I couldn't even breathe my oxygen level was 84. I have given up all my activities because of my limitations, and feel very angry
More reviews for: Cipro
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.